# SDR 03FDEA00294

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B HINGE I/B LUG HOLE (FLAP SIDE) CORRODED.
